# SDR DHL95724010

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3240 · Landing Gear Brake System
- Part: Press Indicator
- Part number: SRL07CA
- Condition: Failed
- Location: Brake Syst
- Component: 1356603399
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT, HYDRAULIC BRAKE PRESSURE INDICATED 2000 PSI.  REMOVED AND REPLACED HYDRAULIC BRAKE ACCESSORY, BRAKE ACCUMULATOR PRESSURE TRANSMITTER AND HYDRAULIC BRAKE PRESSURE GAGE.  MM 32-40.
